Total Steroid Withdrawal Symptom is one of the hardest thing to manage because of the physical, physiological and emotional can be badly affected.

Recently I have decided to stop applying steroid totally and I experience Total Steroid Withdrawal Symptom. I had a very bad outbreak. My forehead, face, neck and chest are flaking. Itch was intense and often I had sleepless nights. I had hot flushes in my body.

The physical appearance can be so bad until I just want to avoid people whenever I went.

In the midst of these struggles, I have discovered 3 ways how you can manage Total Steroid Withdrawal Symptom.

1. Bath with Cold Water

Bathing with cold water is an effective way to cool your skin down. Turning on the heater for a bath may hurt your already weak skin. Cold water can help relieve itch too.

2. Meditation

Facing this challenge can be a frustrating, depressing and anxious period in life. These emotions will not help us much but it will further trigger to discomfort. Meditation has helped me tremendously to manage my Total Steroid Withdrawal Symptom. I can sleep better and I feel calmer. Surprising, the itch was more controlled. Meditation need not to be sitting down, you can do it via walking.

3. Moisturize Your Skin Regularly

Our skin will flake and get dry during these periods. Itch occurs when the skin is dry. Choose a suitable moisturizer and bring it anywhere we go. Don’t leave home without a moisturizer.

It will take few years for some Total Steroid Withdrawal Symptom to clear completely while some may take a longer time, we must be patient and manage the condition.

Do you have anything to share on how you can manage Total Steroid Withdrawal Symptom?


Koh Ming Shao

Hi, my name is Koh Ming Shao. I am a sufferer of Eczema since the age of 6. It has been a physical and emotional roller coaster ride for the past 35 years. After reading the size effects of applying steroid, I decided to stop applying all together in April 2015. I had a horrifying outbreak in May 2015 resulting me to do some researches, and only to discover that I am having Total Steroid Withdrawal Symptom (TSW). I started to keep a journal on my journey on Total Steroid Withdrawal in my blog http://myeczemajournal.blogspot.sg/

Add a comment

Your email address will not be published. Required fields are marked *